# SDR TWAA9813501

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EGRESS LIGHTS ILLUMINATED ON LT SIDE, ROWS 12 THROUGH 13, AND ROWS 22 THROUGH 30, WHEN SWITCH PLACED IN ARM POSN.  EGRESS LIGHT  MALFUNCTIONS WERE DEFERRED PER MEL.  AT THE NEXT STATION THE LIGHTS WERE FOUND TO OPERATE NORMALLY.  CHECK-C 8-1-98  LAX.
